# SDR SWIA20230530326

- Difficulty date: March 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE SKIN CHAFFED ON L/E AT 3 LOCATIONS COMMON TO BUMP STOPS     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED RH IB FLAP VANE, MID FLAP VANE CAP REF. CRJ-200 SRM, 51-42-13 AND DWG 601R14303 REV J. RH IB FLAP, OB AND IB FLAP VANE CAPS FOUND TO BE WITHIN LIMITS REF. REO 601R-57-52-004 REV-D, DATED: 2012-12-19. COMPLIED WITH TASK CARD 51-900-1003-SKY.
